# SDR CA090605008

- Difficulty date: June 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 520 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Condition: Lack Of Lube
- Location: Shaft Hanger
- Part time: 749 hours
- Component: Drive Shaft
- Component part number: D1961
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W, E
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED TO THE ENGINEER, HIGH FREQUENCY VIBRATION IN FLIGHT. A GRINDING NOISE WAS HEARD DURING SHUTDOWN WHILE THE BLADES WERE SLOWING.  TAIL ROTOR DRIVE SHAFT WAS REMOVED FOR INSP AND FOUND THE C172-1 HANGER BRG HAD NO LUBRICATION.  THERE WAS NO EVIDENCE OF EXCRETED LUBRICATION AROUND THE BRG SO PROBABLE CAUSE COULD HAVE BEEN A LACK OF LUBRICATION FROM THE FACTORY.
